Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 18 July 2011

Flows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy Relation

Tahir Ahmad & Tan Lit Ken

Journal of Mathematics and Statistics, Volume 7, Issue 3, pp. 207–215 · doi.org/10.3844/jmssp.2011.207.215

7,254 accesses4,900 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Flows of continuous-time dynamical systems with the same number of equilibrium points and trajectories, and which has no periodic orbit form an equivalence class under the topological conjugacy relation. Approach: Arbitrarily, two trajectories resulting from two distinct flows of this type of dynamical systems were written as a set of points (orbit). A homeomorphism which maps between these two sets is then built. Using the notion of topological conjugacy, they were shown to conjugate topologically. By the arbitrariness in selection of flows and their respective initial states, the results were extended to all the flows of dynamical system of that type. Results: Any two flows of such dynamical systems were shown to share the same dynamics temporally along with other properties such as order isomorphic and homeomorphic. Conclusion: Topological conjugacy serves as an equivalence relation in the set of flows of continuous-time dynamical systems which have same number of equilibrium points and trajectories, and has no periodic orbit.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ahmad, T. & Ken, T. L. (2011). Flows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy Relation. Journal of Mathematics and Statistics, 7(3), 207–215. https://doi.org/10.3844/jmssp.2011.207.215

Licence
© Science Publications
Issue
Volume 7, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Flows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy RelationJournal of Mathematics and Statistics · Volume 7, Issue 3 · pp. 207–215 · © Science PublicationsDownload